# SDR AALA20001783

- Difficulty date: October 26, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N880AA
- Make and model: Boeing 727223
- Aircraft serial: 21519
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FORWARD ENTRY DOOR CUT OUT FRAME DENTED AT LOWER HINGE.  INSTALLED REPAIR DOUBLER AT LOWER HINGE IAW SB 727-0198.  (M)
